# SDR ASOA05201

- Difficulty date: March 5, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4413 - DURING A GROUND INSPECTION IN SLC, THE EMERGENCY CEILING LIGHT AT ROWS 16 AND 17 WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY CEILING LIGHT AT ROWS 16 AND 17.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
